# SDR USAA951395

- Difficulty date: December 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22882
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-2' CHECK VISUAL INSPECTION, FOUND 36 INCH BY 22 INCH DOUBLER PREVIOUSLY INSTALLED EXTERNAL SKIN OF AFT CARGO DOOR FUSELAGE SKIN.  DOUBLER INSTALLED, REPAIRED PER 737-200, SRM 52-00-3, FIGURE 5.  (X)
